Optimization of Youla-parametrized controllers

Keviczky, László and Bányász, Csilla (2008) Optimization of Youla-parametrized controllers. Acta Technica Jaurinensis, 1 (1). pp. 3-24.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:32
Last Modified: 11 Dec 2012 15:32
URI: https://eprints.sztaki.hu/id/eprint/5583

Update Item Update Item